# SDR EISA97113

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inop
- Location: Nr 3
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH, NR 3 OIL QTY DECREASED RAPIDLY.  OIL TEMP AND PSI ROSE AND FELL.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN.  REMOVED AND REPLACED NR 3 ENGINE  (M)
